VeDA Forum

Tingling/Numbness I...
 
Notifications
Clear all

Tingling/Numbness In Body

Page 1 / 3

Bro
 Bro
(@heybro)
Eminent Member
Joined: 2 months ago
Posts: 33
Topic starter  

3 weeks post Pfizer first dose.

I still have tingling and numbness on the sides of my body as well as across my torso.

I am reading online that for many this goes away in 6 to 8 weeks.

Any idea what is causing this or if it will stop?


Quote
Natalie_CA
(@nawpan)
Eminent Member
Joined: 2 months ago
Posts: 43
 
Posted by: @heybro

3 weeks post Pfizer first dose.

I still have tingling and numbness on the sides of my body as well as across my torso.

I am reading online that for many this goes away in 6 to 8 weeks.

Any idea what is causing this or if it will stop?

Hi, I have the same issue, started about 6 days after the Pfizer shot and I have had that for about 2 weeks now.  I have numbness, tingling, pin and needles in arms legs hands feet and but I can feel it more on my left side.  I also have eye twitching (left side) and dizziness (started about 12 days after the vaccination).  Where did you read that many of these symptoms go away in 6 or 8 weeks?  I hope that is true.


ReplyQuote
Bro
 Bro
(@heybro)
Eminent Member
Joined: 2 months ago
Posts: 33
Topic starter  

@nawpan Did you have your injection on the left side?  My tingling is worse on the right side which is where I had my injection.

I read 6-8 weeks from people posting on reddit.  The sub is called covidvaccinated.  (Notice there is no thread for people to talk to each other BEFORE the vaccine, lol.  They'll let you talk to each other AFTER you get it, haha).

 

I did a search for numbness, tingling, and nerves.  And a lot of people who post about this problem say it goes away in 6-8 weeks.  Some less time than that, some more.


ReplyQuote
Natalie_CA
(@nawpan)
Eminent Member
Joined: 2 months ago
Posts: 43
 
Posted by: @heybro

@nawpan Did you have your injection on the left side?  My tingling is worse on the right side which is where I had my injection.

I read 6-8 weeks from people posting on reddit.  The sub is called covidvaccinated.  (Notice there is no thread for people to talk to each other BEFORE the vaccine, lol.  They'll let you talk to each other AFTER you get it, haha).

 

I did a search for numbness, tingling, and nerves.  And a lot of people who post about this problem say it goes away in 6-8 weeks.  Some less time than that, some more.

Yes I have the injection of the left side.  My symptoms are more on the left side but I start to have foot and calf vibrations on my right side in the past few days. I went to see my doctor today and he thinks the numbness on my left fingers are from Carpal Tunnel Syndrome which I kind of agree.  He did the testing for my legs and feet as well and he was alarm when I had some reflex on my right foot when he move this finger under my foot.  He said this is not usual and he thinks it has something to do with spinal cord or brain so he refers me to have EMG test with neurologist(probably have to wait about a month).  He also ordered CT scan for my brain and x-ray for my back.  Not the diagnostic I hoped to hear.

I'll check out Reddit, maybe it will give me more hope that this is temporary.  I'll post my detailed symptoms in Covid-19 vaccine side effect thread.

Have your symptoms approved at all?  I hope you recover soon.


ReplyQuote
Natalie_CA
(@nawpan)
Eminent Member
Joined: 2 months ago
Posts: 43
 

I googled reddit like you suggested and came across this post.  I have some similar symptoms to him (not as severe as his).  I'm going to try out some supplement he suggested.  So far I have been taking too many supplements already but It's worth to try.

https://www.reddit.com/r/covidlonghaulers/comments/nmiqlw/reducing_inflammation_in_the_body_for_symptom/


ReplyQuote
Summer
(@summer)
New Member
Joined: 4 weeks ago
Posts: 4
 

This is going on with me right now 4 days post Moderna shot.  It started the day after.  Numbness and tingling in my head, face and body.  I want this to stop.  


ReplyQuote
Beber
(@beber)
New Member
Joined: 3 weeks ago
Posts: 1
 
Posted by: @heybro

3 weeks post Pfizer first dose.

I still have tingling and numbness on the sides of my body as well as across my torso.

I am reading online that for many this goes away in 6 to 8 weeks.

Any idea what is causing this or if it will stop?

 


ReplyQuote
Summer
(@summer)
New Member
Joined: 4 weeks ago
Posts: 4
 

@nawpan hi did your symptoms go away yet??


ReplyQuote
csgut
(@csgut)
New Member
Joined: 3 weeks ago
Posts: 4
 

Hi, I have similar sympthoms. Tingling in fingers, forearms, legs, foot and tongue. At night it is better during sleeping (no problem with getting awake with this obstruction). Started in one week after the second dose of Pfizer. I am atopic allergic, but with no other illnesses, 30 y.o. Now it is 5 weeks after getting fully vaccinated and I am getting nervous about it. Do you anybody have tips what to do? Doctor (at neurology) didn´t see any trouble - checked on MRI. I see only advice on reddit... Has anyone had such symptoms for so long and disappeared already, please? Thanks for your answers. 


ReplyQuote
Jean
 Jean
(@jpgdubgmail-com)
Active Member
Joined: 3 weeks ago
Posts: 6
 

Hi csqut.  I've had tingling, itching, and generally "off" feeling, especially on my skin since my 2nd vaccine, which has been about 3 months now.  I spoke to my doctor and she said she has other patients with these symptoms since they've gotten their vaccines.  I'm taking a nerve drug to deal with the tingling, and an allergy medicine for the itching, which both seem to work.  I know someone in his nineties who got asthma after his second vaccine, and now it's finally going away for him, 5 plus months later.  So I'm mentally preparing myself for this to last awhile.  It made me feel better when my doctor told me she has other patients with similar symptoms.  I'm hoping it's just going to take time to work this out of my system.  But I hear what you're saying.  This is frustrating, right?  


ReplyQuote
Natalie_CA
(@nawpan)
Eminent Member
Joined: 2 months ago
Posts: 43
 

Hi, Well how do I start.  Symptoms on the right side were almost completely gone until I had to see my doctor and I got anxious or having anxiety and guess what, the symptoms return (pins and needles and numbness), however, not as bad as from the beginning.  Still have buzzing/vibration on my left side and I will see a neurologist for EMG test soon.  My doctor was not sure what to think of the whole thing because he said my bloodwork was pristine and I had no health issue before. My dizziness was gone for about a week and it was back but I can still function normally.  It’s been about 6 weeks now since my symptoms started.  Don’t know what to think about it but I try not to worry about it too much because what’s done is done.  Looking at the bright side, this makes me less procrastinating (you don’t know what will happen in the future) and enjoying more things at the present. Maybe, it helps me learn to let go and accepts that sometimes things just happen.  I do hope though that we all here will recover eventually.


ReplyQuote
Natalie_CA
(@nawpan)
Eminent Member
Joined: 2 months ago
Posts: 43
 
Posted by: @summer

@nawpan hi did your symptoms go away yet??

I replied below. Still have symptoms but it does get a little bit better.


ReplyQuote
Natalie_CA
(@nawpan)
Eminent Member
Joined: 2 months ago
Posts: 43
 
Posted by: @csgut

Hi, I have similar sympthoms. Tingling in fingers, forearms, legs, foot and tongue. At night it is better during sleeping (no problem with getting awake with this obstruction). Started in one week after the second dose of Pfizer. I am atopic allergic, but with no other illnesses, 30 y.o. Now it is 5 weeks after getting fully vaccinated and I am getting nervous about it. Do you anybody have tips what to do? Doctor (at neurology) didn´t see any trouble - checked on MRI. I see only advice on reddit... Has anyone had such symptoms for so long and disappeared already, please? Thanks for your answers. 

Have you tried any supplements?  I have been taking B12, Fish Oil, Vit D, and Vit C.  Some of my symptoms improve but very slowly.  I have had this for 6 weeks now. I know that anxiety makes the symptoms worse so try to relax.  Some said exercise helps.  Hope you feel better soon.


ReplyQuote
Jean
 Jean
(@jpgdubgmail-com)
Active Member
Joined: 3 weeks ago
Posts: 6
 

Hi Natalie.  I've tried supplements.  I've been going crazy with B12 for awhile and now D3 too.  In fact I first thought this whole thing was a vitamin deficiency problem.  It turns out I'm deficient in D3 and really low in B12.  This might be adding to the problem, but I feel pretty confident it's mostly about the vaccine, since these sensory issues just popped up less than a week from my second vaccine shot.  Thanks for the positive words.  Agreed!


ReplyQuote
csgut
(@csgut)
New Member
Joined: 3 weeks ago
Posts: 4
 

Dear Natalie, 

thank you for your answer. Yes, I have tried all of supplements you are suggesting. And agree with it is going very slowly. Also magnesium - it should be relaxing as well. For example 2 days are much better, after it one week with symptoms. (And it is not correlated with weekend days :)..)

Thank you, my hope is same in your case! 🙂 


ReplyQuote
Page 1 / 3